Facebook Pixel


A few years ago I was dosed with the first of three Gardasil shots, shortly after I fell ill, and have since not had the other two. I drastically lost weight, my periods grew closer together, to the point I would have one every two weeks. I was fatigued, weak, could barely eat, and in pain all the time. I grew depressed, was unable to attend school, and started to engage in CBT and homeopathic remedies. After several months of this I began to get back to myself, but by that November I became ill again. This illness was diagnosed to be fibromyalgia, and shortly thereafter I started on Cymbalta. Unfortunatly I had a terrible reaction to this and switched to Prozac for the depression, which had worsened, and started on Lyrica the following April. It's been nearly two years since the gardasil shot was administered, and I am still struggling, but getting better, slowly. I finally got an explanation for the sleep difficulty I have had all my life (Delayed Sleep Phase Disorder), and can now deal with it, as well as support for my fibromyalgia, depression, and anxiety.

Send Me a Message


Apr 14


"If you're going through hell, keep going."~Winston Churchill

Take Our Featured Health Poll

What do you think is the most important health test for women?:
View Results